# SDR 97UAL900797

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PER CREW, MODERATE VIBRATION IN NR 1 ENGINE.  LANDED ORF UNDER AMBER ALERT.  *S/D*  ENGINE VIBRATION WAS NOT CONFIRMED.  VIBRATION WAS REPORTED AGAIN AFTER THE ENGINE WAS REMOVED.  MAINTENANCE ADJUSTED THE TRAILING EDGE FLAP.
